# SDR CA000719002

- Difficulty date: July 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 10,894 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 001007710
- Condition: Leaking
- Location: Start Injector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LINE GOING TO THE LEFT HAND START INJECTOR FOUND LEAKING DURING A GROUND RUN, AFTER REMOVAL FOUND THE FLARE WAS CRACKED 60 PERCENT AROUND THE CIRCUMFERENCE.
